# SDR QMLA2020123020070

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N409GA
- Make and model: Bell 407
- Aircraft serial: 53790
- Aircraft time: 7,510 hours, 16,975 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: T/R Gearbox
- Part time: 1,706 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE TAIL ROTOR CHIP DETECTOR LIGHT TURNED ON.  LANDED AT WICKENBURG AZ AIRPORT,  REMOVED CHIP DETECTOR AND FOUND PASTE.  REMOVED PASTE FROM CHIP DETECTOR AND FOLLOWED BHT 407 MM DMC-407-A-65-00-00-00A-310A-A (UNWANTED PARTICLES) AND DMC-407-A-65-00-00-00A-320A-A (OPERATIONAL CHECK PROCEDURES).  GROUND RUN FOR 20 MINUTES SHUT DOWN VISUAL INSPECTION OF CHIP DETECTOR NO ITEMS NOTED RETURNED AIRCRAFT TO SERVICE.
